# SDR 95ZZZX6027

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37201
- Make and model: Cessna 550
- Aircraft serial: 550655
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Switch
- Part number: L15H3
- Condition: Failed
- Location: Low Level Fuel
- Part time: 330 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEFUEL, FOUND ANOTHER BAD LOW LEVEL SWITCH.  EITHER THE WARNING LIGHT FAILS TO ILLUMINATE, OR IT STAYS LIT AFTER REFUELING.  UPON REMOVAL, SWITCH USUALLY FEELS NORMAL, THAT IS, FREE MOVEMENT.  RECORDS SHOWS 8 EACH CHANGED SWITCHES OVER THE PAST 2 YEARS.  SWITCHES ARE KEYED FOR PROPER INSTALLATION SO THEY CAN ONLY MOUNT ONE WAY, AND ITS INTERNAL SWITCHING MECHANISM IS TRIGGERED BY MAGNETS IN THE FLOAT.
